On an application of generalized function theory to the theory of antagonistic games
Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 515-518
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_3_a1,
author = {V. K. Domansky},
title = {On an application of generalized function theory to the theory of antagonistic games},
journal = {Doklady Akademii Nauk},
pages = {515--518},
year = {1971},
volume = {199},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a1/}
}
V. K. Domansky. On an application of generalized function theory to the theory of antagonistic games. Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 515-518. http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a1/